Benylin 4Flu Tablet

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Cold and Flu

Benylin 4Flu Tablet

Benylin 4Flu Tablets for relief of the Four main symptoms of flu: Fever, Body Aches and pains, Nasal Congestion and Coughing.
Learn More...

£4.99 12% Less than RRP £5.69

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Benylin 4Flu Tablets for relief of the Four main symptoms of flu: Fever, Body Aches and pains, Nasal Congestion and Coughing.

Learn More...
A little more about Benylin 4Flu Tablet
Benylin 4Flu Tablet: Things you need to know

Benylin 4Flu tablets contain a combination of ingredients to provide effective relief from the four main sumptoms of flu:

  1. Fever
  2. Body aches and pains
  3. Nasal congestion
  4. Coughing

With 3 main active ingredients Benylin 4Flu tablets use Diphenhydramine to tackle your cough, Paracetamol to help with your Fever and Body pains and Pseudoephedrine to reduce your nasal congestion. 

Warnings and Precautions

  • This product contains paracetamol and should not be taken along with any other paracetamol containing products.
  • May cause drowsiness, if affected do not drive or operate machinery
  • Avoid alcohol.
  • If you are regularly taking prescribed medication consult your GP or pharmacist before taking benylin four flu tablets.
  • Do not give to a child under 12 years of age for more than 5 days without consulting your GP.
  • If symptoms persist or worsen consult your GP or pharmacist
  • Keep out of reach and sight of children
  • Consult your GP or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice from your GP or pharmacistbefore using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Ingredients

Active ingredients:Diphenhydramine Hydrochloride ,Paracetamol ,Pseudoephedrine Hydrochloride

Other ingredients: Diphenhydramine Hydrochloride 12.5mg,Paracetamol 500mg, Pseudoephedrine Hydrochloride 22.5mg Also contains :colouring (E110)

 

Dosage:

Take up to 4 Times a day if necessary. Leave 4 hours between doses

ADULTS (16+) - TWO Tablets

CHILDREN (10-15 years) - ONE Tablet

DO NOT take more than 4 doses in 24 hours

DO NOT take with any other Paracetamol containing products

Not suitable for chuildren under 10 years old

Just because a side effect is stated here doesn't mean that all people taking Benylin 4 flu will experience that or any side effect.

The following are some of the side effects:

  • Drowsiness.
  • Dizziness.
  • Blurred vision.
  • Disturbances of the gut such as diarrhoea, constipation, nausea, vomiting or abdominal pain.
  • Difficulty passing urine.
  • Dry mouth, nose and throat.
  • Sleeping problems.
  • Palpitations.
  • Increased heart rate or blood pressure.
  • Hallucinations.
  • Skin rashes.

Talk to your GP or pharmacist if you want any more information about the possible side effects of Benylin 4 flu. 

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders